# SDR HEEA0016433

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066104100
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER DOES NOT TRANSMIT, FLEX CABLE BURNT.
